Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My bilirubin levels are fluctuating for the last 4-5 months

hi, my bilirubin levels are fluctuating for the last 4 5 months between 1.13 to 2.1 hi sir/madam my age is 30 years and i am male. At least 5-6 times in the past my bilirubin levels have gone up leading to vomiting tendency and loss of appetite . these problems go after treatment. However, during the last 4-5 months, my bilirubin levels have been fluctuating between 1.13 to 2.1 mg/dl. The direct bilirubin has normally been around 0.22 mg/dl. I don t feel any serious trouble other than those of gas and not-so-clear stool sometimes. Is there any need to worry. Please suggest
Asked On : Fri, 13 May 2011
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi.. welcome to healthcare magic.. thanks for your query.. as your bilirubin levels are fluctuating from past there may be some underlying pathology like hepatitis A,B,C,D, or E or gall bladder pathology like cholecystitis, gall stones, you must better go for a second opinion to other doctor an d get tests related ti hepatitis virus and usg of abdomen.. i hopr this wil be helpful to you..
Answered: Fri, 13 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor